# SDR CALA2017100603497

- Difficulty date: October 6, 2017
- Submitted: October 6, 2017
- Operation: Air carrier
- Aircraft: N798UA
- Make and model: Boeing 777222
- Aircraft serial: 26928
- Aircraft time: 85,515 hours, 11,615 cycles
- Engine: Pwa PW4090
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Surges
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, E, J
- Precautionary procedure: A

## Discrepancy

FL350 MACH .825 LEFT ENGINE SURGED, THEN ROLLED BACK.  LOUD AND HEAVY VIBRATION.  ACCOMPLISHED CALL OUT,  VISUALLY INSPECTED ENGINE IN AND OUT AND 2.9 BLEED VALVES FOUND NO DISCREPENCIES IAW FIM 71-05-00-810-819-N00.
